# SDR 02FDEA00929

- Difficulty date: December 6, 2002
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- Engine: Pwa JT8D9
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL FIN SKIN HAS 2 POSSIBLE CRACKS EMANATING FROM FASTENERS AT BS 1214 COMMON TO SPAR  **  SD ** DAMAGE TO RT VERTICAL FIN SKIN AT BS 1214 COMMON TO FRONT SPAR FORGING JUST ABOVE FUSELAGE IS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-01, REPAIRED DAMAGE IAW   55-30-3.
